# SDR YENA20130204030

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 24,552 hours, 8,535 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1740 SJU-JAX, CREW DECLARED EMERGENCY AND AIRCRAFT DIVERTED TO PLS DUE PERCEPTABLE SMOKE FROM BEHIND READING LIGHT ROW 24DEF.  FLIGHT ATTENDANT SAW AND SMELLED SMOKE.  FLIGHT ATTENDANT TURNED OFF READING LIGHT ON FWD CIDS PANEL AND VISIBLE SMOKE DISSIPATED BUT SMELL OF SMOKE REMAINED.  PERFORMED TSM TASKS 26-15-00-810-804-A & 24-00-00-810-823.  VERIFIED VISIBLE SMOKE COMING FROM READING LIGHT AT SEAT 24E.  INSPECTED PSU PANEL ON ROW 24DEF.  FOUND NO EVIDENCE OF BURN OR ARCING.  REPLACED READING LIGHT SOCKET AND BULB ON SEAT 24E.  RE-CONNECTED CONNECTORS ON PSU ON ROW 24DEF.  OPERATED ALL READING LIGHTS FOR 2 HOURS CONTINUOUSLY PER AMM 33-20-00, NO SIGNS OF SMOKE OR BURNING SMELL NOTED.
